# SDR CALA2014072801004

- Difficulty date: July 25, 2014
- Submitted: July 30, 2014
- Operation: Air carrier
- Aircraft: N35260
- Make and model: Boeing 737824
- Aircraft serial: 30855
- Aircraft time: 44,630 hours, 14,386 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A1122
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT FRAME CRACKED AT FS 500 ART BETWEEN STRINGER 8 & 9 INBD FASTENER.  REMOVED FASTENERS & CUT OUT DAMAGED AREA.  FABRICATED REPAIR PARTS , FITTED, DRILLED & INSTALLED REPAIR PARTS IAW EA5310-04716 & SRM 51-40-02.  SEE ATTACHED 44-0008 WITH 1 ITEM.
